# SDR SWAA2022041221392

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR ONE FASTENER HOLE HAS CRACKS IN THE COMPOSITE FROM THE BACKSIDE SURFACE. / REPAIRED FASTNER HOLE AS MARKED ON PANEL 193AR I/A/W SRM 51-70-04-2R-9 REV 69; 51-70-40-2R-0 REV 69 PER SRM 53-40-70-2R-1 REV 69.
